Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 104, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 21, 2015, 6:52 PM CDT for Wayne County, Mississippi. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 6:52 PM CDT (23:52 UTC)
- Expired
- Jul 21, 2015, 7:12 PM CDT
- In force
- 20 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Wayne County, MS
The radar
The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1196 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090 WUUS54 KMOB 212352 SVRMOB MSC153-220045- /O.NEW.KMOB.SV.W.0104.150721T2352Z-150722T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 652 PM CDT TUE JUL 21 2015 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI... * UNTIL 745 PM CDT * AT 651 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 8 MILES EAST OF OVETT...OR 12 MILES NORTH OF RICHTON...AND WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... CLARA... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. && LAT...LON 3165 8894 3165 8867 3144 8867 3143 8894 TIME...MOT...LOC 2351Z 002DEG 0KT 3152 8890 $$
1 follow-up statement
064 WWUS54 KMOB 220012 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 712 PM CDT TUE JUL 21 2015 MSC153-220022- /O.CAN.KMOB.SV.W.0104.000000T0000Z-150722T0045Z/ WAYNE MS- 712 PM CDT TUE JUL 21 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAYNE COUNTY HAS BEEN CANCELLED... AT 712 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN WAYNE COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CALL (800) 284-9059. && LAT...LON 3165 8894 3165 8867 3144 8867 3143 8894 TIME...MOT...LOC 0009Z 002DEG 0KT 3152 8890 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:54 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 21, 3:54 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CDT TUE JUL 21 2015
.NEAR TERM...(TONIGHT AND TOMORROW)...THE UPPER RIDGE STRETCHING WEST
OVER THE GULF OF MEXICO TO THE SOUTHERN PLAINS IS EXPECTED TO REMAIN
IN CONTROL THROUGH WEDNESDAY. WITH IT'S ACCOMPANYING SURFACE RIDGE
STRETCHING WEST OVER THE GULF OF MEX BRINGING A GENERAL WESTERLY
FLOW...THE VERY HUMID AIRMASS (PRECIP H20 VALUES 1.8-2.0") OVER THE
AREA IS EXPECTED HANG TOUGH OVER THE AREA. EVEN WITH THE UPPER RIDGE
SEEING A BIT OF A SOUTHWARD SHIFT FROM PREVIOUS DAY...GUIDANCE IS
PRETTY CONSISTENT IN THIS RIDGE KEEPING TEMPS WELL ABOVE SEASONAL
(MID TO UPPER 70S TONIGHT...HIGHER ALONG THE IMMEDIATE COAST) AND MID
TO UPPER 90S FOR HIGHS FOR WEDNESDAY OVER MOST OF THE AREA. COMBINED
WITH THE HIGH HUMIDITY LEVELS...AM EXPECTING DAYTIME HEAT INDEX
VALUES TO AGAIN RISE TO AROUND ADVISORY CRITERIA(108). FOR
POPS...HIGH HEAT AND HUMIDITY LEVELS COMBINE TO CREATE A VERY
UNSTABLE DAYTIME AIRMASS WEDNESDAY (WITH CAPES TOPPING OUT IN THE
3500-4500K/KG RANGE). AM EXPECTING THE USUAL SUMMER SCENARIO...THE
DAY STARTS OUT WITH CONVECTIVE ACTIVITY OFFSHORE DUE TO A LAND BREEZE
COMPONENT TO THE LOW LEVEL FLOW CREATING A CONVERGENCE ZONE SOUTH OF
THE COAST. AS THE DAY PROGRESSES AND THE LAND HEATS...A GULF BREEZE
ORGANIZES ALONG THE COAST AND MOVES INLAND....SPAWNING SOME
SHRA/TSRA. ALSO...WITH THE HIGH MOISTURE LEVELS INLAND...AM EXPECTING
DEVELOPMENT INLAND TO OCCUR. HAVE WENT WITH A BROAD BRUSH AROUND
SEASONAL CHANCE OF POPS FOR THE FA FOR WEDNESDAY. WITH THE
AFOREMENTIONED HIGH INSTABILITY VALUES...BUT WEAK WIND SHEAR...A FEW
STORMS MAY GET ROWDY OR SEVERE. WITH THE CURRENT ACTIVITY...AM
EXPECTING THE USUAL PATTERN TO HAPPEN. AS THE AFTERNOON MOVES INTO
EVENING...THE LESSENING OF DAYTIME HEATING ALONG WITH RAIN-COOLED
AIRMASS (WELL...RELATIVELY)...THE CURRENT ACTIVITY WILL WEAKEN AND
DIE OUT DURING THE EVENING HOURS. /16
.SHORT TERM...(WEDNESDAY EVENING THROUGH SATURDAY)...MID- AND UPPER
FLOW GOES FROM WESTERLY ON THURSDAY TO NORTHWESTERLY BY SATURDAY
AFTERNOON. ONE FEATURE THAT REMAINS PERMANENT IS THE LOWER
TROPOSHERE'S WWD EXTENSION OF THE WRN ATLANTIC HIGH PRESSURE CELL
WHICH ACTS TO CONTINUE TO PUMP VERY HIGH MOISTURE VALUES NORTHWARD
(PWATS RISE INTO THE 2.00-2.5" RANGE WITH SOME LOCALLY HIGHER VALUES
EMBEDDED FROM TIME TO TIME). MOISTURE FLUX CONVERGENCE WILL NO DOUBT BE
ENHANCED ALONG THE COAST (ESPECIALLY WITH MESOSCALE FORCING FROM
BAY-AND SEA-BREEZE). WITH FLOW BECOMING MORE NW ALOFT WITH TIME
...MID-LEVEL LAPSE RATES SLIGHTLY WILL TEND TO DECREASE WITH SOME
FAVORABLE DIFFERENTIAL DIVERGENCE FOR WEAK LARGE SCALE UPWARD FORCING
BECOMING SITUATED OVER REGION LATE THU NIGHT THROUGH LATE FRIDAY. FORECASTING
BEST RAIN CHANCES DURING THIS TIME. ON FRIDAY NIGHT...THE FORCING AND
DEEPER MOISTURE DEVELOPS OFF TO THE SOUTH AS THE CIRCULATIONS AROUND
A DEVELOPING E COAST TROUGH AND STRENGTHENING SRN PLAINS RIDGE
COMBINE TO ADVECT IT AWAY FROM REGION (TEMPORARILY). SO EXPECT SEA-
BREEZE TSTM DEVELOPMENT BEGINNING THU AFTERNOON TRANSITIONING TO
BEING MORE FORCED BY THE LARGE SCALE THU NIGHT THROUGH FRIDAY WITH A
BREAK IN COVERAGE ON SATURDAY. OTHERWISE...CONTINUED HOT AND MUGGY
WITH HIGHS 92-97 AND OVERNIGHT LOWS 74-82 DEG(F).
.LONG TERM...(SATURDAY EVENING THROUGH NEXT TUESDAY)...PERIOD BEGINS
WITH AFOREMENTIONED UPPER MEAN TROUGH AXIS THAT EXTENDS FROM NEW
ENGLAND TO MID-ATLANTIC SEABOARD. CLOSED DEEP HIGH PRESSURE CELL
PERSISTS OVER SOUTHERN PLAINS. THE LATTER POSITIONS ARE SUPPORTED
WELL BY LAST FRAME OF 21.15 UTC SREF MEAN AS WELL AS INDIVIDUAL 21.12
UTC GEFS ENSEMBLE MEMBERS. AS TROUGH LIFTS OUT...INTERESTING
EVOLUTION SHOWN BY 21.12 UTC GFS. MID- AND UPPER POTENTIAL VORTICITY
MAXIMUM SPLITS AWAY FROM BASE OF E COAST TROF AND MOVES SWWD FROM SC
INTO NRN FL. THIS FEATURE CONTINUES MOVG SWWD AS IT'S VORTICITY SPINS
DOWNWARD AND A CLOSED LOW FORMS PRESUMABLY BEING AIDED BY LATENT
HEAT RELEASE FROM ENHANCED TSTM ACTIVITY AS IT MOVES FROM THE NRN FL
PENIN ON SUNDAY SWWD TO THE NE GLFMEX ON MONDAY TO EVENTUALLY THE
CENTRAL GULF BY MIDDAY TUESDAY. THIS INITIALLY LOOKS FAIRLY
BAROCLINIC AND WITH DEEP LAYER VERTICAL WIND SHEAR. BOTH 21.12 UTC
ECMWF\GFS HAVE AN ASSOCIATED WEAK SFC LOW REFLECTION OVR SW AL
SATURDAY EVENING AND DRIFT IT SLOWLY TO THE SW WITH TIME AS IT GETS
CAUGHT UNDER NOSE OF SRN PLAINS HIGH BY LATE WEEKEND. OUR REGION IS
ON DRIER SIDE OF THESE FEATURES UNTIL LATE MONDAY. THEREAFTER...THE
UPPER LOW BRINGS DECREASED STATIC STABILITY AND ITS ASSOC DEEP-LYR
MOISTURE POOL COMBINED WITH DEEP-LYR MOSITURE MOVING AROUND THE
PERIPHERY OF THE RIDGE SHOULD INCREASE RAIN CHANCES ONCE AGAIN FOR
TUESDAY. IT WAS NOTED THAT GEFS ENSEMBLE SHOWS FORECAST CONFIDENCE
LOWERS FROM MONDAY INTO TUESDAY SO DID NOT STRAY TOO FAR FROM
GUIDANCE. IN GENERAL HIGHS 90-95 AND OVERNIGHT LOWS IN THE MID AND
UPPER 70S. /23 JMM
&&
.MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE GULF OF MEX WILL
CONTINUE TO CREATE A GENERAL WESTERLY FLOW. A LAND BREEZE IS EXPECTED
TO SET UP OVERNIGHT...WITH AN INCREASE IN THE WESTERLY FLOW TO
MODERATE ALONG THE COAST...THEN WITH THE DAYTIME HEATING...THE
WESTERLIES ARE EXPECTED TO LIGHTEN. ALSO...WITH THE LAND-BREEZE
SETTING UP...OVERNIGHT DEVELOPMENT OF SHRA/TSRA ALONG THE COAST IS
EXPECTED...WITH WATERSPOUTS POSSIBLE NORTH OF THE OFFSHORE
CONVERGENCE ZONE. /16
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 77 95 77 94 77 / 20 40 30 40 30
PENSACOLA 79 93 79 93 79 / 20 40 30 50 40
DESTIN 81 89 81 89 80 / 10 40 30 50 40
EVERGREEN 76 96 76 94 76 / 30 50 30 50 30
WAYNESBORO 76 96 76 95 76 / 30 50 30 50 30
CAMDEN 76 97 76 94 76 / 30 50 30 50 30
CRESTVIEW 77 96 76 97 76 / 20 50 30 50 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
HEAT ADVISORY FROM 11 AM TO 7 PM CDT WEDNESDAY FOR BALDWIN
CENTRAL-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-
CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-
MOBILE COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
HEAT ADVISORY FROM 11 AM TO 7 PM CDT WEDNESDAY FOR ESCAMBIA
COASTAL-ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-
SANTA ROSA COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
HEAT ADVISORY FROM 11 AM TO 7 PM CDT WEDNESDAY FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jul 21, 6:07 AM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 607 AM CDT TUE JUL 21 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 607 AM CDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DANGEROUS HEAT INDUCES FROM 108 TO 112 CAN BE EXPECTED AGAIN TODAY. SCATTERED THUNDERSTORMS...A FEW STRONG OR POSSIBLY SEVERE WITH GUSTY STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING...CAN BE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DANGEROUS HEAT INDICES WILL BE POSSIBLE EACH DAY THROUGH EARLY NEXT WEEK. CONDITIONS WILL BE MONITORED CLOSELY FOR POSSIBLE ADVISORIES THROUGH EARLY NEXT WEEK. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. GUSTY STRAIGHT LINE WINDS...DANGEROUS LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-221200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 607 AM CDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS BEGINNING LATER TODAY CONTINUING THROUGH EARLY THIS EVENING. FREQUENT LIGHTNING ACTIVITY WILL ALSO OCCUR IN AND NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING ACTIVITY WILL ALSO OCCUR IN AND NEAR STORMS.
In the hours before
Special weather statement, Jul 21, 3:16 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT TUE JUL 21 2015
ALZ060-212115-
COVINGTON AL-
316 PM CDT TUE JUL 21 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN COVINGTON IN SOUTHCENTRAL ALABAMA UNTIL 415 PM
CDT...
AT 314 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER
BABBIE...OR NEAR OPP...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... BABBIE...
HEATH... SANFORD... HORN HILL...
ONYCHA...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3100 8627 3135 8654 3146 8637 3131 8619
3106 8619
TIME...MOT...LOC 2014Z 316DEG 9KT 3129 8636Special weather statement, Jul 21, 4:43 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT TUE JUL 21 2015
ALZ056-059-060-212300-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-
443 PM CDT TUE JUL 21 2015
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN COVINGTON...EASTERN ESCAMBIA AND SOUTHEASTERN CONECUH IN
SOUTHCENTRAL ALABAMA UNTIL 600 PM CDT...
AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CASTLEBERRY... OR 9 MILES SOUTH OF EVERGREEN. MOVING SOUTHWEST
AT 5 MPH.
ANOTHER AREA OF STRONG STORMS WAS NOTED FROM 15 MILES SOUTHWEST
THROUGH SOUTHEAST OF ANDALUSIA...ALSO MOVING SOUTHWEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... FLORALA... RIVER FALLS...
LOCKHART... CAROLINA... HEATH...
SANFORD... LIBERTYVILLE... US 29 AND CR 43...
THE PRIMARY THREATS FROM THESE STORMS WILL BE WIND GUSTS UP TO 40 OR
50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW
AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS
PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...
STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3099 8648 3101 8687 3136 8703 3136 8641
3101 8619 3100 8619
TIME...MOT...LOC 2140Z 355DEG 4KT 3130 8693Special weather statement, Jul 21, 5:32 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 532 PM CDT TUE JUL 21 2015 FLZ203-205-212345- SANTA ROSA INLAND FL-OKALOOSA INLAND FL- 532 PM CDT TUE JUL 21 2015 ...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...INLAND SANTA ROSA AND INLAND OKALOOSA IN NORTHWEST FLORIDA UNTIL 645 PM CDT... AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CRESTVIEW... MOVING SOUTHEAST AT 15 MPH. OTHER STRONG STORMS OVER EXTREME NORTHEAST SANTA ROSA COUNTY WILL MOVE EAST OR SOUTHEAST INTO NORTHERN OKALOOSA COUNTY AS WELL THROUGH 645 PM CDT. LOCATIONS IMPACTED INCLUDE... CRESTVIEW... BAKER... LAUREL HILL... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. LAT...LON 3081 8687 3099 8684 3098 8639 3058 8640 TIME...MOT...LOC 2229Z 299DEG 11KT 3077 8655
Local storm report, Jul 21, 5:57 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
557 PM CDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 1 ENE I65 AND CR 6 31.34N 87.11W
07/21/2015 CONECUH AL LAW ENFORCEMENT
STATE TROOPER REPORTS MULTIPLE TREES DOWN ALONG I-65
SOUTH OF EVERGREEN.
&&
RROGERSSpecial weather statement, Jul 21, 6:25 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 625 PM CDT TUE JUL 21 2015 MSZ075-220030- PERRY MS- 625 PM CDT TUE JUL 21 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHERN PERRY IN SOUTHEAST MISSISSIPPI UNTIL 730 PM CDT... AT 625 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MACEDONIA...OR 7 MILES WEST OF RICHTON. THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... RICHTON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. LAT...LON 3143 8914 3143 8884 3128 8884 3129 8915 TIME...MOT...LOC 2325Z 310DEG 3KT 3138 8906
Special weather statement, Jul 21, 6:40 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 640 PM CDT TUE JUL 21 2015 MSZ067-220045- WAYNE MS- 640 PM CDT TUE JUL 21 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 745 PM CDT... AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF OVETT...OR 12 MILES NORTH OF RICHTON. THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... CLARA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. LAT...LON 3146 8894 3163 8894 3162 8867 3145 8867 TIME...MOT...LOC 2340Z 288DEG 3KT 3152 8889
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:53 PM CDT | Heat Advisory | MOB | George, Greene, Perry, Stone, Wayne | 27 hr |
| Jul 21, 6:25 PM CDT | Special Weather Statement | MOB | Perry | 65 min |
| Jul 21, 6:40 PM CDT | Special Weather Statement | MOB | Wayne | 65 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.